Translator Disclaimer
November 2014 Asymptotic expansions of the distributions of MANOVA test statistics when the dimension is large
Hirofumi Wakaki, Yasunori Fujikoshi, Vladimir V. Ulyanov
Hiroshima Math. J. 44(3): 247-259 (November 2014). DOI: 10.32917/hmj/1419619745

Abstract

Asymptotic expansions of the null distribution of the MANOVA test statistics including the likelihood ratio, Lawley-Hotelling and Bartlett-Nanda-Pillai tests are obtained when both the sample size and the dimension tend to infinity with assuming the ratio of the dimension and the sample size tends to a positive constant smaller than one. Cornish-Fisher expansions of the upper percent points are also obtained. In order to study the accuracy of the approximation formulas, some numerical experiments are done, with comparing to the classical expansions when only the sample size tends to infinity.

Citation

Download Citation

Hirofumi Wakaki. Yasunori Fujikoshi. Vladimir V. Ulyanov. "Asymptotic expansions of the distributions of MANOVA test statistics when the dimension is large." Hiroshima Math. J. 44 (3) 247 - 259, November 2014. https://doi.org/10.32917/hmj/1419619745

Information

Published: November 2014
First available in Project Euclid: 26 December 2014

zbMATH: 1308.62114
MathSciNet: MR3296074
Digital Object Identifier: 10.32917/hmj/1419619745

Subjects:
Primary: 62H10
Secondary: 62E20

Rights: Copyright © 2014 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.44 • No. 3 • November 2014
Back to Top